Algebraic volume density property of affine algebraic manifolds

Kaliman, Shulim; Kutzschebauch, Frank (2010). Algebraic volume density property of affine algebraic manifolds. Inventiones mathematicae, 181(3), pp. 605-647. Berlin: Springer 10.1007/s00222-010-0255-x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0020-9910

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

06 Dec 2013 13:33

Publisher DOI:

10.1007/s00222-010-0255-x

Web of Science ID:

000279683600005

URI:

https://boris.unibe.ch/id/eprint/11671 (FactScience: 217900)

Actions (login required)

Edit item Edit item
Provide Feedback